# SDR SIMA20170401005

- Difficulty date: April 1, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 16,215 hours, 11,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING ON LT 10 AND RT 3 AND 4 ARE DAMAGED. INSTALLED NEW EMERGENCY FLOOR LIGHTING ON LT 10 AND RT 3 AND 4 IAW AMM 33-51-01.
